# SDR CA000320007

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,559 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 1243106
- Condition: Failed
- Location: Engine
- Part time: 7,413 hours, 9,271 cycles
- Component: Starter/Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 STARTER/GENERATOR FAILED IN FLIGHT.  SYSTEM SWITCHED OFF AND STARTER/GENERATOR REPLACED AFTER LANDING.
